Academic Journals Database
Disseminating quality controlled scientific knowledge

Variación geográfica en Liolaemus ornatus Koslowsky (Sauria: Iguanidae)

Author(s): Pereyra, Enrique A.

Journal: Cuadernos de Herpetología
ISSN 0326-551X

Volume: 2;
Issue: 2;
Start page: 1;
Date: 1986;
Original page

Keywords: Liolaemus ornatus | variación

Through an statistical analysis of simple lineal regression, the geographical variation of the latitude of the iguanid Lizard Liolaemus ornatus Koslowsky was proved. It varies from North to Couth, diminishing in number of the following characters: scales around the middle of the body in the male and female, and frontal scales in females; increasing in number the paralabials scales in contact with the right subocular and the left paralabials scales both in male and female, together with the right paralabials scales in males.
Why do you need a reservation system?      Affiliate Program